Works matching DE "INVARIANT wave equations"
Results: 128
TRANSLATION INVARIANT RI-SPLINE WAVELET AND ITS APPLICATION ON DE-NOISING.
- Published in:
- International Journal of Information Technology & Decision Making, 2006, v. 5, n. 2, p. 353, doi. 10.1142/S0219622006001976
- By:
- Publication type:
- Article
Deriving meaningful scientific laws from abstract, 'gedanken' type, axioms: five examples.
- Published in:
- Aequationes Mathematicae, 2015, v. 89, n. 2, p. 393, doi. 10.1007/s00010-015-0339-1
- By:
- Publication type:
- Article
De Sitter Holography: Fluctuations, Anomalous Symmetry, and Wormholes.
- Published in:
- Universe (2218-1997), 2021, v. 7, n. 12, p. 1, doi. 10.3390/universe7120464
- By:
- Publication type:
- Article
Preliminaries.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 210, p. 24
- By:
- Publication type:
- Article
Acknowledgments.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 210, p. 1
- By:
- Publication type:
- Article
A new integral transform and associated distributions.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 5, p. 367, doi. 10.1080/10652460903335061
- By:
- Publication type:
- Article
Theorems on n -dimensional laplace transformations involving the solution of wave equations.
- Published in:
- Integral Transforms & Special Functions, 2004, v. 15, n. 4, p. 337, doi. 10.1080/10652460410001672933
- By:
- Publication type:
- Article
Mapping Methods to Solve a Modified Korteweg-de Vries Type Equation.
- Published in:
- Sultan Qaboos University Journal for Science, 2015, v. 20, n. 2, p. 42, doi. 10.24200/squjs.vol20iss2pp42-48
- By:
- Publication type:
- Article
Super-stability and the spectrum of one-dimensional wave equations on general feedback controlled networks.
- Published in:
- IMA Journal of Mathematical Control & Information, 2014, v. 31, n. 1, p. 73, doi. 10.1093/imamci/dnt003
- By:
- Publication type:
- Article
Ground State of the Conformal Flow on 𝕊<sup>3</sup>.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 6, p. 1123, doi. 10.1002/cpa.21815
- By:
- Publication type:
- Article
EXACT SOLUTIONS OF SEVERAL WAVE-LIKE EQUATIONS BY HOMOTOPY PERTURBATION METHOD.
- Published in:
- Annals (Constanţa Maritime University), 2011, v. 11, n. 14, p. 253
- By:
- Publication type:
- Article
STABILITY OF GLOBAL VERTEX SOLUTION IN HIGHER-DIMENSIONAL SPACETIME.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 14/15, p. 2283, doi. 10.1142/S0217751X08041104
- By:
- Publication type:
- Article
A SHARP SOBOLEV STRICHARTZ ESTIMATE FOR THE WAVE EQUATION.
- Published in:
- Electronic Research Announcements in Mathematical Sciences, 2015, v. 22, p. 46, doi. 10.3934/era.2015.22.46
- By:
- Publication type:
- Article
Interparticle potentials in a scalar quantum field theory with a Higgs-like mediating field.
- Published in:
- Canadian Journal of Physics, 2013, v. 91, n. 4, p. 279, doi. 10.1139/cjp-2012-0251
- By:
- Publication type:
- Article
Blow-up of solutions to the semilinear wave equation with scale invariant damping on exterior domain.
- Published in:
- Boundary Value Problems, 2023, v. 2023, n. 1, p. 1, doi. 10.1186/s13661-023-01722-5
- By:
- Publication type:
- Article
On the generation and evolution of numerically simulated large-amplitude internal gravity wave packets.
- Published in:
- Theoretical & Computational Fluid Dynamics, 2012, v. 26, n. 1-4, p. 205, doi. 10.1007/s00162-011-0222-1
- By:
- Publication type:
- Article
Predictability of Subluminal and Superluminal Wave Equations.
- Published in:
- Communications in Mathematical Physics, 2019, v. 368, n. 2, p. 585, doi. 10.1007/s00220-019-03428-1
- By:
- Publication type:
- Article
Conformal Flow on S and Weak Field Integrability in AdS.
- Published in:
- Communications in Mathematical Physics, 2017, v. 353, n. 3, p. 1179, doi. 10.1007/s00220-017-2896-8
- By:
- Publication type:
- Article
Sets of uniqueness for harmonic and analytic functions and inverse problems for wave equations.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 3/4, p. 376, doi. 10.1134/S0001434615030086
- By:
- Publication type:
- Article
On a nonlinear scattering model.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 3/4, p. 333, doi. 10.1134/S0001434612090052
- By:
- Publication type:
- Article
Asymptotics for wave equations with Wentzell boundary conditions and boundary damping.
- Published in:
- Semigroup Forum, 2017, v. 94, n. 3, p. 520, doi. 10.1007/s00233-016-9779-8
- By:
- Publication type:
- Article
GLOBAL SOLUTIONS TO QUASILINEAR WAVE EQUATIONS IN HOMOGENEOUS WAVEGUIDES WITH NEUMANN BOUNDARY CONDITIONS.
- Published in:
- Communications on Pure & Applied Analysis, 2012, v. 11, n. 2, p. 547, doi. 10.3934/cpaa.2012.11.547
- By:
- Publication type:
- Article
Invariant wave equations (Book Review).
- Published in:
- 1979
- By:
- Publication type:
- Book Review
Nonlinear Dirac equations: Spectral stability of solitary waves.
- Published in:
- 2021
- By:
- Publication type:
- Book Review
Wave packet evolution of damped oscillator with a time dependent linear potential.
- Published in:
- Latin-American Journal of Physics Education, 2010, v. 4, n. 2, p. 331
- By:
- Publication type:
- Article
Explosive solutions of stochastic viscoelastic wave equations with multiplicative noises.
- Published in:
- Reviews in Mathematical Physics, 2015, v. 27, n. 10, p. 1, doi. 10.1142/S0129055X15500221
- By:
- Publication type:
- Article
On Self-Similar Solutions, Well-Posedness and the Conformal Wave Equation.
- Published in:
- Communications in Contemporary Mathematics, 2002, v. 4, n. 2, p. 211, doi. 10.1142/S0219199702000658
- By:
- Publication type:
- Article
Initial value problem for the (2+1)-dimensional time-fractional generalized convection–reaction–diffusion wave equation: invariant subspaces and exact solutions.
- Published in:
- Computational & Applied Mathematics, 2022, v. 41, n. 1, p. 1, doi. 10.1007/s40314-021-01721-1
- By:
- Publication type:
- Article
Mixed finite-element method for multi-term time-fractional diffusion and diffusion-wave equations.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 2, p. 2309, doi. 10.1007/s40314-017-0447-8
- By:
- Publication type:
- Article
The lifespan for 3-dimensional quasilinear wave equations in exterior domains.
- Published in:
- Forum Mathematicum, 2014, v. 26, n. 6, p. 1883, doi. 10.1515/forum-2012-0049
- By:
- Publication type:
- Article
An unconditionally stable wave equation PML algorithm for truncating FDTD simulation.
- Published in:
- Microwave & Optical Technology Letters, 2009, v. 51, n. 4, p. 1028, doi. 10.1002/mop.24233
- By:
- Publication type:
- Article
Study of the slow fading in indoor environment using parabolic equations.
- Published in:
- Microwave & Optical Technology Letters, 2007, v. 49, n. 7, p. 1676, doi. 10.1002/mop.22530
- By:
- Publication type:
- Article
A unified quadrature-based superconvergent finite element formulation for eigenvalue computation of wave equations.
- Published in:
- Computational Mechanics, 2017, v. 59, n. 1, p. 37, doi. 10.1007/s00466-016-1334-7
- By:
- Publication type:
- Article
Wave Equations in Riemannian Spaces.
- Published in:
- Theoretical & Mathematical Physics, 2003, v. 135, n. 1, p. 520, doi. 10.1023/A:1023235503054
- By:
- Publication type:
- Article
EXISTENCE OF GLOBAL SOLUTIONS OF THE MIXED PROBLEM FOR A SYSTEM OF NONLINEAR WAVE EQUATIONS WITH Q-LAPLACIAN OPERATORS.
- Published in:
- Advanced Mathematical Models & Applications, 2018, v. 3, n. 2, p. 168
- By:
- Publication type:
- Article
The Peculiarity of Solving the Synthesis Problem for Linear Systems to a Non-Equilibrium Point.
- Published in:
- Journal of Mathematical Physics, Analysis, Geometry (18129471), 2021, v. 17, n. 3, p. 326, doi. 10.15407/mag17.03.326
- By:
- Publication type:
- Article
On an inverse problem for the wave equation in regions with mobile boundaries and an iteration method for the determination of control functions.
- Published in:
- Doklady Physics, 2006, v. 51, n. 1, p. 1, doi. 10.1134/S1028335806010010
- By:
- Publication type:
- Article
Simple distortion-invariant optical identification tag based on encrypted binary-phase computer-generated hologram for real-time vehicle identification and verification.
- Published in:
- Optical Engineering, 2010, v. 49, n. 11, p. 115801, doi. 10.1117/1.3505883
- By:
- Publication type:
- Article
Backstepping-based output regulation of ordinary differential equations cascaded by wave equation with in-domain anti-damping.
- Published in:
- Transactions of the Institute of Measurement & Control, 2019, v. 41, n. 1, p. 246, doi. 10.1177/0142331217752040
- By:
- Publication type:
- Article
Observability inequality for the finite-difference semi-discretization of the 1-d coupled wave equations.
- Published in:
- Advances in Computational Mathematics, 2015, v. 41, n. 1, p. 105, doi. 10.1007/s10444-014-9351-6
- By:
- Publication type:
- Article
Stationary states of the cubic conformal flow on S<sup>3</sup>.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2020, v. 40, n. 1, p. 1, doi. 10.3934/dcds.2020001
- By:
- Publication type:
- Article
LIOUVILLE THEOREMS FOR PERIODIC TWO-COMPONENT SHALLOW WATER SYSTEMS.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2018, v. 38, n. 6, p. 3085, doi. 10.3934/dcds.2018134
- By:
- Publication type:
- Article
TRANSVECTANT, INTEGRABILITY AND THE BORN–INFELD EQUATION.
- Published in:
- Modern Physics Letters A, 2004, v. 19, n. 10, p. 775, doi. 10.1142/S0217732304013714
- By:
- Publication type:
- Article
EW Denkleminin Radial Basis Fonksiyon Collocation Metodu İle Sayısal Çözümü.
- Published in:
- Journal of Natural & Applied Sciences, 2012, v. 16, n. 1, p. 48
- By:
- Publication type:
- Article
A transport equation model and diffusion approximation for the walk of whirligig beetles.
- Published in:
- Journal of Biological Dynamics, 2011, v. 5, n. 5, p. 368, doi. 10.1080/17513758.2010.513454
- By:
- Publication type:
- Article
Symmetries and Invariant Solutions of Absolutely Unstable Media Equations.
- Published in:
- Physics of Atomic Nuclei, 2000, v. 63, n. 4, p. 677, doi. 10.1134/1.855688
- By:
- Publication type:
- Article
Global Regularity for General Non-Linear Wave Equations I. (6 + 1) and Higher Dimensions.
- Published in:
- Communications in Partial Differential Equations, 2004, v. 29, n. 9/10, p. 1505, doi. 10.1081/PDE-200037764
- By:
- Publication type:
- Article
Asymptotic estimates of the convergence of classical Schwarz waveform relaxation domain decomposition methods for two-dimensional stationary quantum waves.
- Published in:
- ESAIM: Mathematical Modelling & Numerical Analysis (ESAIM: M2AN), 2018, v. 52, n. 4, p. 1569, doi. 10.1051/m2an/2017048
- By:
- Publication type:
- Article
Acoustic Wave Propagation Through a Plate Fixed on a Rigid Frame Via Elastic Spacers and Located Between Two Barriers.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2018, v. 59, n. 4, p. 733, doi. 10.1134/S0021894418040211
- By:
- Publication type:
- Article
Class of differentially invariant solutions of the submodel of axisymmetric flows of an ideal gas.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2009, v. 50, n. 5, p. 754, doi. 10.1007/s10808-009-0103-1
- By:
- Publication type:
- Article